# SDR USAA2013100800011

- Difficulty date: October 6, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 61,697 hours, 23,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2506500994001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C4 CHECK -OUTSIDE EMERGENCY LIGHT AT L-1 INOPERATIVE.  REPAIRED GROUND GD479-ST SYS TESTED NORMAL IAW WD 33-51-12WD.
